MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS ESHEATH PLUS SHEATH SET; INTRODUCER, CATHETER

EDWARDS LIFESCIENCES EDWARDS ESHEATH PLUS SHEATH SET; INTRODUCER, CATHETER
Model Number 916ESPA
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by a field clinical specialist (fcs) during a tavr procedure with a 29mm sapien 3 ultra resilia valve, during sapien 3 ultra resilia insertion, some resistance was seen at the distal portion of the 16f esheath+.During esheath+ removal, a torn distal tip was noted.No ill harm to patient.Per additional information provided by the fcs, there was no difficulty inserting the sheath into the patient.The expansion tool was used and the loader was able to be fully inserted in the sheath/sheath housing.The sheath was not inserted at a steep angle and was not torqued during the procedure.There were no withdrawal issues.The perceived root cause of the event was due to vessel tortuosity.
 
Additional Manufacturer Narrative
The investigation is ongoing.

Brand Name
EDWARDS ESHEATH PLUS SHEATH SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key25125453
Report Number2015691-2026-15021
Device Sequence Number16125918
Product Code DYB
UDI-Device Identifier00690103215472
UDI-Public(01)00690103215472(17)271205(11)251205
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number916ESPA
Device Lot Number67297073
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale